MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,BIO-COMP; SCREW, FIXATION, BONE

ARTHREX, INC. TENO SCRW,BIO-COMP; SCREW, FIXATION, BONE
Model Number TENO SCRW,BIO-COMP
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that patient had an allergic reaction post operative to ar-1547bc bio-composite-tenodesis screw.No further information has been given as of today.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
TENO SCRW,BIO-COMP
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14469938
Report Number1220246-2022-04963
Device Sequence Number14753066
Product Code HWC
UDI-Device Identifier00888867018778
UDI-Public00888867018778
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTENO SCRW,BIO-COMP
Device Catalogue NumberAR-1547BC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown